GWI/adjuvant in anthrax vaccine

RuthAnn

Well-Known Member
It was brought to my attention by someone from France who came down with same symptoms of GWI after receiving Pandemrix influenza A vaccine that both having the same symptoms is not accidental but caused by the adjuvant MF59.

However I found something today about Pandemrix that makes me think it is more than the adjuvant that is causing the illnesses. It is admitted that Pandemrix causes narcolepsy, and there are studies linking the narcolepsy to GM3.

If you can see anything in the information below that would help reverse any part of the illness, such as how to deal with autoantibodies, I would appreciate the input.

Autoantibodies against ganglioside GM3 are associated with narcolepsy-cataplexy developing after Pandemrix vaccination against 2009 pandemic H1N1 type influenza virus.

Gangliosides are also involved in several diseases:

The oligosaccharide groups on gangliosides extend well beyond the surfaces of the cell membranes, and act as distinguishing surface markers that can serve as specific determinants in cellular recognition and cell-to-cell communication. These carbohydrate head groups also act as specific receptors for certain pituitary glycoprotein hormones and certain bacterial protein toxins such as cholera toxin.

The functions of gangliosides as specific determinants suggest its important role in the growth and differentiation of tissues as well as in carcinogenesis. It has been found that tumor formation can induce the synthesis of a new complement of ganglioside, and very low concentrations of a specific ganglioside can induce differentiation of cultured neuronal tumor cells




Click here to Reply or Forward



0.6 GB (3%) of 15 GB used
Manage
Terms - Privacy
Last account activity: 51 minutes ago
Details

Please
 

Forum Tips

Support Our Work

DO IT MONTHLY

HEALTH RISING IS NOT A 501 (c) 3 NON-PROFIT

Shopping on Amazon.com For HR

Latest Resources

Top